MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305613
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 10 sharps coll chemo 19gal yellow were missing their lids.The following information was provided by the initial reporter: "we have recently received #2 orders of sharps / hazardous bins without any lids.There are 5 bins per order, so we are short #10 lids.".
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received with the customer's complaint of missing lids.Without any photos or sample for testing, the complaint cannot be verified and the root cause remains unknown.According to the dhr review process, the result showed there were no issues reported as missing lids during the manufacturing process reported additionally.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.Potential root cause: non-controlled method to ship partial boxes to end user (re-packaging process).Non controlled handling within distributor facilities.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text: see h10.
 
Event or Problem Description
It was reported that 10 sharps coll chemo 19gal yellow were missing their lids.The following information was provided by the initial reporter: "we have recently received #2 orders of sharps/hazardous bins without any lids.There are 5 bins per order, so we are short #10 lids.".

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12321917
Report Number2243072-2021-02072
Device Sequence Number4441524
Product Code FMI
UDI-Device Identifier00382903056132
UDI-Public00382903056132
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305613
Device Catalogue Number305613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown